| Model Number |
406962 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturing ref: 3005334138-2021-00563.During a paroxysmal supraventricular tachycardia (psvt) ablation procedure, an air leak occurred.After placing the sheath into the patient and prior to inserting catheters into the sheath, air was aspirated into the syringe that connected to the extension port of the sheath.Several aspirations were attempted but the air remained.The sheath set was replaced with a device from the same lot number, and the same issue occurred.The second sheath was replaced and the procedure was completed with no adverse consequences to the patient.No additional femoral vein puncture was required for replacing the sheath.
Additional Manufacturer Narrative
Correct code: h6 gas leak.